# SDR ASAA0380147

- Difficulty date: February 22, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 593607027
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FORWARD CARGO BAY DOOR JAMB SILL PLATE EDGE CRACKED.  STOP DRILLED CRACK AND INSTALLED PLUG RIVET PER SRM 51-01.  (M)
